MAUDE Adverse Event Report: ARTHREX, INC. T10 HEXALOBE, CMP FT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. T10 HEXALOBE, CMP FT; ORTHOPEDIC MANUAL SURG INSTR
Model Number T10 HEXALOBE, CMP FT
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 11/3/2025, it was reported by a sales representative via (b)(4) that an ar-8737-38 hexalobe screwdriver has twisted at both tips.No damage to the screw, and the case was able to be completed with a replacement removal screw set.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause is attributed to over-torquing/over-engaging the driver with the screw head.The device¿s manufacturing date is 2023.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
T10 HEXALOBE, CMP FT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23618593
Report Number1220246-2025-05135
Device Sequence Number13261299
Product Code LXH
UDI-Device Identifier00888867127166
UDI-Public(01)00888867127166(11)231103(10)1392336
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT10 HEXALOBE, CMP FT
Device Catalogue NumberAR-8737-38
Device Lot Number1392336
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date11/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown